Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133

  [Search Papers]
1031. F. Shojai and A. Shojai,
Pure Quantum Solutions of Bohmian Quantum Gravity
JHEP 05(2001), 037  [abstract]   
IPM/P-2000/011
 
1032. F. Ardalan and N. Sadooghi,
Axial anomaly in non-commutative QED on R4
Int. J. Mod. Phys. A 16(2001), 3151-3177  [abstract]   
arXive.org link: hep-th/0002143 [ abs, src, ps, others], cited by
IPM/P-2000/009
 
1033. B. Davoudi, M. Kohandel and B. Tanatar,
Freezing Transition of the Vortex Liquid in A Layered Superconductor
PHYSICA C 351(2001), 169-174  [abstract]   
IPM/P-2000/007
 
1034. A. Shojai and F. Shojai,
About Some Problems Raised by the Relativistic Form of De-Broglie-Bohm Theory of Pilot Wave
Physica Scripta 64(2001), 413-416  [abstract]   
IPM/P-1999/084
 
1035. A.H. Fatollahi,
Do Quarks Obey D-Brane Dynamics II?
Europhys. Lett. 56(2001), 523-528  [abstract]   
arXive.org link: hep-ph/9905484 [ abs, src, ps, others], cited by
IPM/P-1999/072
 
1036. A.H. Fatollahi,
Do Quarks Obey D-Brane Dynamics?
Europhys. Lett. 53(2001), 317-321  [abstract]   
arXive.org link: hep-ph/9902414 [ abs, src, ps, others], cited by
IPM/P-1999/071
 
1037. M.M. Sheikh-Jabbari and A. Shirzad,
Boundary Conditions as Dirac Constraints
Eur. Phys. J. C 19(2001), 383-390  [abstract]   
arXive.org link: hep-th/9907055 [ abs, src, ps, others], cited by
IPM/P-1999/037
 
1038. M.A. Jafarizadeh,
Restoration of Macroscopic Isotropy on (D+1)-Simplex Fractal Conductor Networks
Physica A 287(2000), 1-25  [abstract]   
IPM/P-2000/083
 
1039. K. Kaviani,
Quantizing Field Theories in Noncommutative Geometry and the AdS/CFT Correspondence
Int. J. Mod. Phys. B 14(2000), 2355-2358  [abstract]   
IPM/P-2000/081
 
1040. B. Nasre Esfahani and N. Riazi,
Geodesics in Wormhole Spacetimes
Iranian J. Sci. Tech. 24(2000), 139-146  [abstract]   
IPM/P-2000/074
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.